# SDR DALA2019120907170

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1392704) DURING INSPECTION FOUND CRACKED INTERNAL RIB AT RIGHT HORIZONTAL STABILIZER STA 92.7. INTERNAL RIB AT RIGHT HORIZONTAL STABILIZER STA 92.7 WAS REPAIRED PER B737-800 SRM 55-10-09 REPAIR 4.
